# SDR UIEA2020082171793

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,060 hours, 18,140 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT. WOULD NOT START IN RAMP( PERFORMED APU OPS CHECK THREE CONSECUTIVE GOOD STARTS, NO DEFECTS NOTED IAW AMM 49-11-01  (NOTE: AN APU COLD SOAK START VERIFICATION DMI  DDG 25-AP-01 WAS OPENED AFTER ABOVE ACTION). )
